hoping to learn more about side effects, I may have an unusual situation.
59 year old Male
never had any cancer symptoms
2.5cm tumor in right lung.
Keytruda for 12 weeks and tumor shrunk to 1.5 cm.
Very little side effects until about the 19th week.
All of a sudden I got extreme fatigue, extreme body aches and weakness and swollen feet. Also several other side effects.
After a few days I could move around but still can’t do much.
Dr acts like he has never heard of side effects and wants me to just deal with it.
Any advice would be appreciated.
I'm 62 and just went thru the Rad and Chemo for Head and Neck cancer. I've always been a type A rush rush goal oriented sort of fellow...
And 5 weeks into treatments fatigue set in to the point my 24hr routine was going from couch to kitchen, to the Loo and back to couch.
This went on til I finally delved into my blood work and found my iron level made me borderline anemic. Yes Palliative care is not practiced, it seems, amongst my doctors and their practice.
My point is-can your severe fatigue have roots in your diet? Please check into this as it may make a difference.
My energy started coming back a few days after I started supplements and got my daily iron intake up.
Regards, Joe AZ Trucker
thats funny I had two tumors in head one in lung,craniotomy radiation then two years keytruda...cancer gone but at the end had reaction to keytruda,lots of join pain,pressure in head which lead to brain damage (balance,cognition,memory),should have stopped earlier (oncologist too inexperienced)....how are you doing now.
great to see your still kicking,I am 59 too had melanoma tumers...not sure what RET+ is,how did they figure that out....I guess for two years on keytruda,I was napping 2-3 hours a day,after it effected my brain was more like getup coffee then back to sleep...now 3.5yrs I stay up all day but dont do much (funny enough sleeping is hard now)...might try Iron tabs,nothing to lose....
Be part of this supportive community